Skip to content Skip to navigation

On Discrete Favard's and Berwald's Inequalities

Commun. Math. Anal.
Volume 12, Number 2 (2012), 34 - 57

On Discrete Favard's and Berwald's Inequalities

Price: $20.00

Abstract

In this paper, we obtain an extensions of majorization type results and extensions of weighted Favard's and Berwald's inequality. We prove positive semi-definiteness of matrices generated by differences deduced from majorization type results and differences deduced from weighted Favard's and Berwald's inequality. This implies a surprising property of exponentially convexity and log-convexity of this differences which allows us to deduce Lyapunov's inequalities for the differences, which are improvements of majorization type results and weighted Favard's and Berwald's inequalities. Analogous Cauchy's type means, as equivalent forms of exponentially convexity and log-convexity, are also studied and the monotonicity properties are proved.